555 3rd St SE, Primghar, IA | 712-957-FAIR social_facebook_box_blue

Fairbook/Schedule

 

2021 O’Brien County Fair

 


2021 O’Brien County Fair Schedule

Saturday, July 24
8:30 a.m. – 15th Annual Antique/Classic Tractor Ride, registration at Fairgrounds
9:00 a.m. – 4-H Non-Livestock Judging will take place at Primghar Community Building
9:00 a.m. – Clothing Event Judging will take place at Primghar Community Building
10:00 a.m. – Open Class Craft Exhibits must be checked in
10:30 a.m. – Open Class Craft Judging
4:00 p.m. – 4-H Sand Volleyball Tournament at Primghar City Park
7:00 p.m. –  Auto Races sponsored by Primghar Jaycees
Sunday, July 25
12:30 p.m. -Horse Projects must be checked in
1:00 p.m. – Horse Show
3:00 – 5:00 p.m. – Poultry Check-in and Testing
3:30 p.m. – Sheep must be in place
4:00 – 5:00 p.m. – Sheep Weigh-in
4:00 – 6:00 p.m. – Rabbit Check-in
5:00 p.m. – Goat Weigh-in begins immediately after sheep weigh-in. Goats will weigh in sheep barn
5:00 – 7:00 p.m. – Swine Weigh-in
7:00 – 9:00 p.m. – Lamb Wash
Monday, July 26
8:00 – 11:00 a.m.  – Open Class Horticulture & Flower Arranging entries must be checked in
8:00 – 10:00 a.m. Dairy Wash Only
9:00 a.m. – Rabbit Show
9:00 -10:30 a.m. – Drone Camp at Admin Building
9:00 – 12:00 noon – Market Beef Weigh-in. No washing until 10:00 a.m.
10:00 a.m. -Petting Zoo Open
10:00 a.m. – Dairy must be in place
10:00 a.m. – Beef washing open
11:00 a.m. – Judging of Open Class Horticulture and Flower Arranging
12:00 noon – Market Beef, Breeding Heifers, Cow-calves, Feeder Calves & Bottle/Bucket Calves must be in place
12:00 noon – Pen of Three Beef Weigh-in
12:00 noon – Broiler Contest Judging
12:00 noon – Advanced Lamb Pen Evaluation
*Sheep Show (immediately following Pen Lambs)
*Bottle Lamb Show (immediately following Sheep Show)
*Goat Show (immediately following Bottle Lamb Show)
12:30 p.m. – Live Poultry Judging followed by Baby Chicks
1:00 – 2:30 p.m. – Bubble Camp at Admin Building
3:00 p.m. – Dairy Show
3:30 p.m. (approx.) – Ag Olympics (Or immediately following Dairy Show)
6:00 p.m. – Bill Riley Talent Search Show
7:50 p.m. – Value Added Ag Award
8:00 p.m. Fair King & Queen Coronation
Tuesday, July 27
7:00 – 10:00 a.m. – O’Brien County 4-H Foundation Pancake Breakfast
7:00 a.m. – Feeder Calves must be checked in
8:00 a.m. – Beef Show
9:00 – 11:30 a.m. – Paper Picasso Camp at 4-H Building
10:00 a.m. – Spelling Bee at Admin Building
10:00 a.m. – Petting Zoo Open
3:30 – 8:00 p.m. – Special K’z the Clown Entertainment
4:00 p.m. – Bottle/Bucket Calf Show
*Clover Kid Bottle/Bucket Calf Show (immediately following Bottle/Bucket Calf Show)
5:00 p.m. – Registration for Pedal Tractor Pull
5:00 – 6:00 p.m. – Garden Tour for Kids
5:30 p.m. – Pedal Tractor Pull
7:00 p.m. – Entertainment: Illusionist, Comic – Jared Sherlock
Wednesday, July 28
7:30 a.m. – Swine Show
9:00 a.m. – 4-H Pet Show
9:00 am. – Rooster Crowing Contest
9:00 – 11:30 a.m. – Hoofwort Academy Camp at 4-H Building
10:00 a.m. Petting Zoo Open
1:00 p.m. Begin Judging Educational Presentations/Working Exhibits
2:30 – 3:00 p.m. – Livestock Judging Contest
5:00 p.m. – Share the Fun Entertainment, 4-H Style Show, Citizenship Club Project Awards
5:00 – 7:00 p.m. – Farm Bureau Watermelon Feed
6:00 p.m. – ATV Races
7:30 p.m. – Auto Races sponsored by Primghar Jaycees
8:00 p.m. – All 4-H Livestock may be released
Thursday, July 29
8:30 a.m. – Awards/Announcements and Livestock & Ribbon Sale
8:00 – 12:00 noon – 4-H Non-Livestock exhibits may be released.
8:00 – 11:00 p.m. – Fair Dance
4-H’ers & Parents are EXPECTED AND ASSIGNED places to help with cleanup. Lunch will be provided after cleanup.